# SDR AUS20010465

- Difficulty date: May 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bolt
- Condition: Sheared
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: CL
- Nature of condition: F, K
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP MOTOR ASSEMBLY BODY BOLT SHEARED AND BODY HALVES SEPARATED AT JOINT. LOSS OF HYDRAULIC FLUID.
